J4 ›› 2011, Vol. 46 ›› Issue (11): 64-69.
• Articles •
In this paper,we investigate the existence of periodic solution for non-autonmous second order systems with partially periodic potential or linear nonlinearity by the general saddle point theorem.Some sufficient conditions for the existence of multiple periodic solutions are obtained, and these results improve existing ones.
second order system; linear nonlinearity; partially periodic; periodic solution; critical point
ZHANG Shen-gui. Multiplicity of periodic solution of a class of non-automous second order system[J].J4, 2011, 46(11): 64-69.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks